Hi, my friend who has been on methylation supplements since January with many many positive improvements, had worsening of some symptoms about a month ago - swallowing problems and slurring of speech. In the past swallowing has been cleared up with enough magnesium. I increased his magnesium this week again, and swallowing function is getting better. I've read many different places that as the supplements finally get to work, some symptoms worsen. I'm hoping that is the case. However lately he has been fatigued (not a usual symptom) with some numbness (a new symptom). I believed it may be either detox and/or the low potassium & magnesium issue as the supplements are finally working, so I had him take extra pot. & magn. yesterday & eat a potato & banana and V8 juice etc. Thought he may be getting dehydrated so I called his GP to see if they would want him to come in but nurse said to call his neurologist.. We don't currently have a neurologist because his naturopath said to wait on finding a new one. Oy. In the meantime I need your help - if I give him even more potassium & magnesium, am I going to be imbalancing something else? In reading about the electrolytes, there are issues with sodium & chloride also. In past lab tests, his potassium was always normal but sodium & chloride was always low. It would be nice to know what these levels are for sure but until then can somebody reassure me that giving more potassium & magnesium would not be harmful?